# SDR HEEA079284

- Difficulty date: May 21, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Make and model: Bolkms BO105S
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Part number: 1053172902
- Condition: Corroded
- Location: Main Rotor Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTED CORROSION ON MAIN ROTOR HEAD BUSHING FLANGES.
